# SDR A6WA201441367

- Difficulty date: April 4, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 25,899 hours, 24,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL BEAM AT FS 409+128 HAS CRACK ON LOWER OTBD SIDE.  REPAIRED BEAM AT FS 409+128 LBL 18 IAW REO 601R-53-41-056 REV F.
